# SDR UALA2009110903485

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 26,184 hours, 11,744 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 25GA
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT L/G, RTFL.  REPLACED NOSE GEAR SENSOR 25GA.  FOUND BAD CONTINUITY.  TESTED AIRCRAFT WITH NOSE GEAR SWING.  NO FAULTS WERE NOTED.
